# SDR GUUA95752121510A

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 28,218 hours, 33,213 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT AFT EMERGENCY EXIT DOOR OUTER HANDLE WILL NOT SPRING OPEN.  LUBRICATED RT AFT EMERGENCY EXIT DOOR OUTER HANDLE OPS CHECK GOOD.
